# SDR COMA0660585

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 20,479 hours, 18,912 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 01649803
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5164 - UPON REACHING FLIGHT LEVEL 330 DISPLAY COOL CAUTION MESSAGE APPEARED.  AIRCRAFT DIVERTED TO GSO AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FLOW SENSOR.
